Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

PROBABILITIES AND MATH STATISTICS (113 journals)                     

Showing 1 - 98 of 98 Journals sorted alphabetically
Advances in Statistics     Open Access   (Followers: 9)
Afrika Statistika     Open Access   (Followers: 1)
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 10)
American Journal of Mathematics and Statistics     Open Access   (Followers: 8)
Annals of Data Science     Hybrid Journal   (Followers: 17)
Annual Review of Statistics and Its Application     Full-text available via subscription   (Followers: 8)
Applied Medical Informatics     Open Access   (Followers: 12)
Asian Journal of Mathematics & Statistics     Open Access   (Followers: 8)
Asian Journal of Probability and Statistics     Open Access  
Austrian Journal of Statistics     Open Access   (Followers: 4)
Biostatistics & Epidemiology     Hybrid Journal   (Followers: 4)
Cadernos do IME : Série Estatística     Open Access  
Calcutta Statistical Association Bulletin     Hybrid Journal  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Communications in Statistics - Simulation and Computation     Hybrid Journal   (Followers: 9)
Communications in Statistics: Case Studies, Data Analysis and Applications     Hybrid Journal  
Comunicaciones en Estadística     Open Access  
Econometrics and Statistics     Hybrid Journal   (Followers: 1)
Forecasting     Open Access   (Followers: 1)
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 2)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Game Theory     Open Access   (Followers: 3)
Geoinformatics & Geostatistics     Hybrid Journal   (Followers: 13)
Geomatics, Natural Hazards and Risk     Open Access   (Followers: 14)
Indonesian Journal of Applied Statistics     Open Access  
International Game Theory Review     Hybrid Journal   (Followers: 1)
International Journal of Advanced Statistics and IT&C for Economics and Life Sciences     Open Access  
International Journal of Advanced Statistics and Probability     Open Access   (Followers: 6)
International Journal of Algebra and Statistics     Open Access   (Followers: 3)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Ecological Economics and Statistics     Full-text available via subscription   (Followers: 5)
International Journal of Energy and Statistics     Hybrid Journal   (Followers: 3)
International Journal of Game Theory     Hybrid Journal   (Followers: 3)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
International Journal of Multivariate Data Analysis     Hybrid Journal  
International Journal of Probability and Statistics     Open Access   (Followers: 3)
International Journal of Statistics & Economics     Full-text available via subscription   (Followers: 6)
International Journal of Statistics and Applications     Open Access   (Followers: 2)
International Journal of Statistics and Probability     Open Access   (Followers: 3)
International Journal of Statistics in Medical Research     Hybrid Journal   (Followers: 5)
International Journal of Testing     Hybrid Journal   (Followers: 1)
Iraqi Journal of Statistical Sciences     Open Access  
Japanese Journal of Statistics and Data Science     Hybrid Journal  
Journal of Biometrics & Biostatistics     Open Access   (Followers: 5)
Journal of Cost Analysis and Parametrics     Hybrid Journal   (Followers: 5)
Journal of Environmental Statistics     Open Access   (Followers: 4)
Journal of Game Theory     Open Access   (Followers: 1)
Journal of Mathematical Economics and Finance     Full-text available via subscription  
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Modern Applied Statistical Methods     Open Access   (Followers: 1)
Journal of Official Statistics     Open Access   (Followers: 2)
Journal of Quantitative Economics     Hybrid Journal  
Journal of Social and Economic Statistics     Open Access  
Journal of Statistical Theory and Practice     Hybrid Journal   (Followers: 2)
Journal of Statistics and Data Science Education     Open Access   (Followers: 2)
Journal of Survey Statistics and Methodology     Hybrid Journal   (Followers: 4)
Journal of the Indian Society for Probability and Statistics     Full-text available via subscription  
Jurnal Biometrika dan Kependudukan     Open Access   (Followers: 1)
Jurnal Ekonomi Kuantitatif Terapan     Open Access  
Jurnal Sains Matematika dan Statistika     Open Access  
Lietuvos Statistikos Darbai     Open Access  
Mathematics and Statistics     Open Access   (Followers: 2)
Methods, Data, Analyses     Open Access   (Followers: 1)
METRON     Hybrid Journal   (Followers: 2)
Nepalese Journal of Statistics     Open Access   (Followers: 1)
North American Actuarial Journal     Hybrid Journal   (Followers: 2)
Open Journal of Statistics     Open Access   (Followers: 3)
Open Mathematics, Statistics and Probability Journal     Open Access  
Pakistan Journal of Statistics and Operation Research     Open Access   (Followers: 1)
Physica A: Statistical Mechanics and its Applications     Hybrid Journal   (Followers: 6)
Probability, Uncertainty and Quantitative Risk     Open Access   (Followers: 2)
Ratio Mathematica     Open Access  
Research & Reviews : Journal of Statistics     Open Access   (Followers: 3)
Revista Brasileira de Biometria     Open Access  
Revista Colombiana de Estadística     Open Access  
RMS : Research in Mathematics & Statistics     Open Access  
Romanian Statistical Review     Open Access  
Sankhya B - Applied and Interdisciplinary Statistics     Hybrid Journal  
SIAM Journal on Mathematics of Data Science     Hybrid Journal   (Followers: 1)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 3)
Spatial Statistics     Hybrid Journal   (Followers: 2)
Sri Lankan Journal of Applied Statistics     Open Access  
Stat     Hybrid Journal   (Followers: 1)
Stata Journal     Full-text available via subscription   (Followers: 8)
Statistica     Open Access   (Followers: 6)
Statistical Analysis and Data Mining     Hybrid Journal   (Followers: 23)
Statistical Theory and Related Fields     Hybrid Journal  
Statistics and Public Policy     Open Access   (Followers: 4)
Statistics in Transition New Series : An International Journal of the Polish Statistical Association     Open Access  
Statistics Research Letters     Open Access   (Followers: 1)
Statistics, Optimization & Information Computing     Open Access   (Followers: 3)
Stats     Open Access  
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Theory of Probability and Mathematical Statistics     Full-text available via subscription   (Followers: 2)
Turkish Journal of Forecasting     Open Access   (Followers: 1)
VARIANSI : Journal of Statistics and Its application on Teaching and Research     Open Access  
Zeitschrift für die gesamte Versicherungswissenschaft     Hybrid Journal  

           

Similar Journals
Journal Cover
International Journal of Mathematics and Statistics
Number of Followers: 2  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 0974-7117 - ISSN (Online) 0973-8347
Published by CESER Publications Homepage  [11 journals]
  • Testing the Equality of Scale Parameters against Restrictive Alternatives
           with Optimal Choice of Weights

    • Free pre-print version: Loading...

      Authors: Manish Goyal, Narinder Kumar
      Pages: 1 - 16
      Abstract: Testing the equality of population parameters is one of the basic problems in Natural Sciences, Social Sciences and Formal Sciences. For testing the equality of populations, generally two types of population parameters are studied as location and scale parameter in nonparametric inference. The problem related with scale parameter arises, when experimenter’s interest is to know whether populations follow the same distribution or there is difference in their scale parameters. This type of problem is usually encountered in Agriculture, Engineering, Business, Trade, Industries, and Medicine. Any consistent method always has a preference over other methods, so testing of scale parameter is used in practice. For testing the equality of scale parameters, we propose two classes of nonparametric tests when the common quantile may be different from median. The proposed classes of tests performs better than or as good as the relative tests. The application of the proposed classes of tests is illustrated using real life data set. Statistical power of the proposed classes of tests is computed using Monte Carlo simulation study.
      PubDate: 2022-08-20
      Issue No: Vol. 23, No. 2 (2022)
       
  • Intuitionistic Fuzzy Almost γ Generalized Closed Mappings

    • Free pre-print version: Loading...

      Authors: S. Prema, D. Jayanthi
      Pages: 17 - 30
      Abstract: In this paper we have introduced “intuitionistic fuzzy almost γ generalized closed mappings, intuitionistic fuzzy almost γ generalized open mappings. Also we have investigated some of their properties and provided some characterizations of intuitionistic fuzzy almost γ generalized closed mappings.
      PubDate: 2022-08-20
      Issue No: Vol. 23, No. 2 (2022)
       
  • Relative Efficiency of Latin Square Design to Randomized Designs

    • Free pre-print version: Loading...

      Authors: A. V. Oladugba, O. T. Babatunde, M. L. Adeleke
      Pages: 31 - 40
      Abstract: The relative efficiency of Latin Square Design to randomized designs is commonly assessed by its error variance. This paper derives three relative efficiency (RE) formulae as substitute to existing formular (relative precision) for evaluating the RE of Latin Square Design to randomized designs. These three derived formulae provide information concerning the sensitivity and planning of the experimental designs. The formulae are illustrated numerically by examples from the literature. The results from the empirical analysis of the derived formulae and the existing formular showed that the derived formulae are suitable for assessing the RE of the Latin Square Design since the conclusions reached are the same.
      PubDate: 2022-08-20
      Issue No: Vol. 23, No. 2 (2022)
       
  • The Comparison of Survival approach with Fuzzy Logic for National Stock
           Exchange data during Covid-19 in India

    • Free pre-print version: Loading...

      Authors: N. Mohan, M. Ramakrishnan, R. Ravanan
      Pages: 41 - 51
      Abstract: The goal of this study is to compare the survival methods like Kaplan-Meier, Weibull Smoothing with Fuzzy logic approach to the data sets related to National Stock Exchange (NSE) during Covid-19 in India. The study of Survival Analysis differs from other classical approaches because of censoring. The author introduced the event of study in this data as five different percentage of increase of share price from the minimum price of the share of companies during the study period. Traditionally, the nonparametric method of estimation of survival function is used to compute probability structure from step function. This approach considers the same value of probability between two consecutive event time points. Weibull smoothing concept gives solution for this problem but it does not give probability beyond last event time of study period and keeps probability value of final ordered failure time for remaining time. Fuzzy linear regression approach gives the value for all time period of study. The author collected share price of 131 Companies from 10 Sectorial indices of NSE from 1st April, 2020 to 31st March, 2021 during covid-19 in India and applied all methods for this NSE data and compared the three estimates and there by validate the model.
      PubDate: 2022-08-20
      Issue No: Vol. 23, No. 2 (2022)
       
  • Outlier Detection and Identification in Square root Production Function
           using Robust Regression

    • Free pre-print version: Loading...

      Authors: Rizwan Yousuf, Manish Sharma
      Pages: 52 - 62
      Abstract: Outliers can cause inflated error rates as well as serious distortions in parameter and statistic estimates. Outliers in statistical analyses can have both positive and adverse implications. For instance, they increase the error variance and reduce the power of the statistical test. They have the potential to reduce normality and severely bias or affect estimates that may be of tangible significance. For detecting and identifying outliers in large data sets, robust regression estimators can be a very useful tool. Since they are unaffected by outliers, robust regression methods are implemented to solve this problem. In this paper we have used simulation data to examine the behaviour of estimates of the Square root production function in the presence of HLP. We have used MM estimation, S estimation and LTS robust techniques in our study. Robust regression handles outliers in a regression and produces different coefficient estimates than OLS.
      PubDate: 2022-08-20
      Issue No: Vol. 23, No. 2 (2022)
       
  • Some Asymptotic Properties of the Conditional Set-Indexed Empirical
           Process Based on Dependent Functional Data

    • Free pre-print version: Loading...

      Authors: Salim Bouzebda, Fethi Madani, Youssouf Souddi
      Pages: 77 - 105
      Abstract: The purpose of this paper is to establish the invariance principle for the conditional setindexed empirical process formed by strong mixing random variables when the covariates are functional. We establish our results under some assumptions on the richness of the index class C of sets in terms of metric entropy with bracketing. We apply our main result for testing the conditional independence, that is, testing whether whether two random vectors Y1 and Y2 are independent, given X. The theoretical results of the present paper are (or will be) key tools for many further developments in functional data analysis.
      PubDate: 2022-08-20
      Issue No: Vol. 23, No. 2 (2022)
       
  • Asset Liability Management for Perpetual Payments

    • Free pre-print version: Loading...

      Authors: Luigi Romano, Donato Scolozzi
      Pages: 63 - 76
      Abstract: The Financial Immunization Classic Theory studies the interest rate risk and the necessary conditions to asset liability management. Redington, in 1952, introduced a model of asset liability management. His model considers the initial financial struture, the shifts of the interest rate function represented by z, for z 2 R, which is added to the initial financial structure, determining the new financial structure. Fisher and Weil, in 1971, studied the case in which the liability is given by a single payment L. The present work considers the value function v(t; s) as known, and includes the case of discontinuous interest rates function. The theorems of Redington and Fisher-Weil are extended to a sequence of asset and liability cash flows for constant shifts.
      PubDate: 2021-01-13
      Issue No: Vol. 23, No. 2 (2021)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.192.38.49
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-